Journal of Applied Mathematics and Stochastic Analysis
Volume 7 (1994), Issue 4, Pages 525-535
Existence of solutions for second-order evolution inclusions
1National Technical University, Department of Mathematics, Zografou Campus, Athens 15773, Greece
2Florida Institute of Technology, Department of Applied Mathematics, 150 West University Boulevard, Melbourne 329091-6988, Florida, USA
Received 1 August 1994; Revised 1 November 1994
Copyright © 1994 Nikolaos S. Papageorgiou. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
In this paper we examine second-order nonlinear evolution inclusions and
prove two existence theorems; one with a convex-valued orientor field and the
other with a nonconvex-valued field. An example of a hyperbolic partial differential inclusion is also presented.